# SDR DALA2023072405937

- Difficulty date: July 18, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N933DJ
- Make and model: Boeing 737-9
- Aircraft serial: 37291
- Aircraft time: 27,622 hours, 14,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2872786) DURING INSPECTIONS, CORROSION DAMAGE WAS FOUND ON THE EXTERNAL SURFACE OF THE FUSELAGE CROWN UPPER SKIN BETWEEN APPROX. BS 678 AND BS 702, STR S-1 AND S-2R. REPAIRED CORROSION PER ERA 610200-14.
